# SDR SWAA2022042586859

- Difficulty date: March 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 75,107 hours, 44,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L/H Z CHANNEL FROM STA. 727 TO STA 847 AT NUT PLATE HOLES WITH DEEP CORROSION / [01] REMOVED CORROSION ON AFT L/H CARGO Z CHANNEL FROM STA 727 TO STA 847 I.A.W. SRM 51-10-02-0G-0; OUT OF LIMITS PASS THROUGH I.A.W 53-00-53-1A-2.;[02] VERIFIED STEP 1.;[03] LOCATED AND DRILLED NEW L/H 'Z' CHANNEL; FROM STA: 727' TO 847'; PER REF. B737 SRM 51-40-05-0G-0;[04] VERIFIED STEP 3. OK TO TREAT AND PRIME.;[05] TREATED AND PRIMED NEW L/H 'Z' CHANNEL; FROM STA: 727 TO 847; PER REF. B737 AMM 51-21-41-370-802 AND 51-21-72-370-804;[06] VERIFIED STEP 5. OK TO INSTALL NUT PLATES.;[07] INSTALLED NUT PLATES ON L/H Z CHANNEL PER REF 737 SRM 51-40-02-0G-0 AND DRAWING 146A7502;[08] VERIFIED STEP 7.;[09] FABRICATED NEW L/H Z CHANNEL AT AFT CARGO COMPARTMENT BETWEEN STA 727 TO STA. 847 RBL 33.5 AND WL 156.4; PER REF. 737-700 SRM 51-40-02-0G-0 AND DRAWING # 146A7502;[10] VERIFIED STEP 9.
